# SDR CALA2013123094010

- Difficulty date: December 28, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 83,239 hours, 24,010 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP IN FRONT OF AFT LAVATORY INOPERATIVE.  ONLY ONE LIGHT STRIP IN FRONT OF AFT LAVATORY INOPERATIVE, REST ILLUMINATE OK PARTS 560-0806 36262-4.
